# SDR REXA2017102801146

- Difficulty date: October 28, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 21,620 hours, 14,852 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R IS CORRODED BETWEEN FS 280-295. STRINGER 25R CORRODED OUT OF LIMITS, REMOVED AND REPLACED STRINGER IAW SRM 51-42-06.
